Tokyo, Japan November 15th, 2022 (Tuesday)

The 9th CJK Cooperation Dialogue Agenda

"Defining common issues amid world uncertainties and risks for building mutual understanding and better CJK cooperation"

Organized by Japan Economic Foundation Co-hosted by China Institute for Reform and Development China Public Diplomacy Association East Asia Foundation

> Supported by Trilateral Cooperation Secretariat

Nov. 14 (Mon)Arrive in Tokyo18:00-20:00Welcome Reception @ANA Intercontinental Hotel, RoppongiAccommodation:International House of Japan, Tokyo

Nov. 15 (Tue) CJK Cooperation Dialogue @International House of Japan Iwasaki Hall

09:00-09:20 (JST) Opening Remarks

08:00-08:20 (CST)

	/
[Japan]	Masakazu TOYODA
	Chairman and CEO, Japan Economic Foundation (JEF)
[China]	CHI Fulin
	President, China Institute for Reform and Development (CIRD)
	(Haikou, online)
[ROK]	KIM Sung-Hwan
	Chairman, East Asia Foundation (EAF)

09:20-09:30 (JST) Special Welcome Remarks

08:20-08:30 (CST)

OU Boqian, Secretary-General, Trilateral Cooperation Secretariat

09:30-09:50 (JST) Keynote Address

08:30-08:50 (CST)

Shujiro URATA, Professor Emeritus, Waseda University

09:50-10:00(JST) Coffee Break

08:50-09:00 (CST)

10:00-11:10 (JST) Session 1 (70 minutes)

09:00-10:10 (CST)

Topic: Geopolitics

Review the current international economy and politics in view of Ukraine crisis to evaluate the impact of unprecedented outcome and search for our regional cooperation.

Moderator:

[ROK]	AHN Choong-Yong, Distinguished Professor, Graduate School of International Studies at Chung-Ang University
Presentatior Speakers:	n (moderator + 3 speakers @5 minutes)
[Japan]	Keiichiro KOMATSU, Founder and Principal, Komatsu Research and Advisory
[China]	CHEN Yuming, Vice President, China Public Diplomacy Association (Beijing online)
[ROK]	YI InSill, Chairwoman of Board of Institute for Sustainable Economy and Society / President of the Korean Peninsula Population Institute for Future

Discussion (kick-off comments from 2 main discussants @5minutes, total 45minutes) Main Discussants:

- [Japan] Shingo ITO, Senior Economist, Institute for International Economic Studies
- [China] QIU Guohong, Former Chinese Ambassador to the ROK (Beijing, online)

11:10-11:20 (JST) Coffee Break

10:10-10:20 (CST)

11:20-12:30 (JST) Session 2 (70 minutes)

10:20-11:30 (CST)

Topic: Global common challenges

Discuss about our common issues influencing our future: current energy issues that

impact the climate change, aging and birthrate decline and seek for a better CJK cooperation.

Moderator:

[Japan]	Naoyuki YOSHINO, Professor Emeritus, Keio University		
Presentation (moderator + 3 speakers @5 minutes)			
Speakers:			
[China]	CAO Yuanzheng, Chairman, Research Corporation of BOC		
	International (Beijing online)		
[ROK]	LIM Jeakyu, Senior Research Fellow, Korea Energy Economics		
	Institute (KEEI)		
[Japan]	Yukari NIWA YAMASHITA, Managing Director, Institute of Energy		
	Economics		

Discussion (kick-off comments from 2 main discussants @5minutes, total 45min) Main Discussants:

- [China] TIAN Xueyuan, Academician of Chinese Academy of Social Sciences (CASS) (Haikou, online)
- [ROK] KIM Sang-hyup, Chairman, 2050 Carbon Neutrality and Green Growth Commission

12:30-13:30 (JST) Lunch Break (60 minutes)

11:30:12:30 (CST)

13:30-14:40 (JST) Session 3 (70 minutes)

12:30-13:40 (CST)

Topic: Rule-based international trade system

Exchange views on rule-based trade system and WTO in search for a better future development.

Moderator:

[China] GUO Yanjun, Director, Institute of Asian Studies, China Foreign Affairs University (Beijing online)

Presentation (moderator + 3speakers @5 minutes)

Speakers:

[ROK]	CHUNG Chul, Senior Research Fellow, Korea Institute for
	International Economic Policy
[.lapan]	Yukiko EUKAGAWA Dean and Professor School of Political

[Japan] Yukiko FUKAGAWA, Dean and Professor, School of Political Science and Economics, Waseda University [China] ZHANG Yunling, Academician, Chinese Academy of Social Sciences (Weihai, online)

Discussion (kick-off comments from 2 main discussants @5minutes, total 45min) Main Discussants:

- [ROK] AHN Choong-Yong, Distinguished Professor, Graduate School of International Studies at Chung-Ang University
- [Japan] Takaaki ASANO, General Manager, Senior Analyst, Sumitomo Corporation Global Research

14:40-14:55 (JST) Summary of the discussion (15 minutes)

13:40-13:55 (CST)

 [Japan] Naoyuki HARAOKA, Executive Managing Director, JEF
[China] CHI Fulin, President, China Institute for Reform and Development (Haioku,online)
[ROK] KIM Sung-Hwan, Chairman, East Asia Foundation (EAF)

14:55-15:00 (JST) Closing remarks (5minutes)

13:55-14:00 (CST)

Naoyuki HARAOKA, Executive Managing Director, Japan Economic Foundation

<u>15:30-17:00 (JST)</u>	Closed Round Table Discussion
14:30-16:00 (CST)	@International House of Japan Room 3+4

18:00-20:00 Farewell Dinner @Kitaohji Kyobashi Saryo